Ruderman, M.S. (2002) DNLS equation for large-amplitude solitons propagating in an arbitrary direction in a high-[beta] Hall plasma. Journal of Plasma Physics, 67 (4). pp. 271-276. ISSN 0022-3778
Abstract
The one-dimensional oblique propagation of magnetohydrodynamic waves with arbitrary amplitudes in a Hall plasma with isotropic pressure is studied under assumption that the plasma [beta] is large. It is shown that the wave evolution is described by the derivative nonlinear Schrödinger equation (DNLS).
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2002 Cambridge University Press. Reproduced in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Repository Assistant |
Date Deposited: | 25 Oct 2006 |
Last Modified: | 17 Nov 2015 01:20 |
Published Version: | http://dx.doi.org/10.1017/S002237780200168X |
Status: | Published |
Publisher: | Cambridge University Press |
Refereed: | Yes |
Identification Number: | 10.1017/S002237780200168X |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:1576 |